MathSciNet Relay Station
MathSciNet bibliographic data
MR3027935 92D30
Cai, Yongli; Liu, Wenbin; Wang, Youbin; Wang, Weiming Complex dynamics of a diffusive epidemic model with strong Allee effect. Nonlinear Anal. Real World Appl. 14 (2013), no. 4, 1907–1920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement